Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Vacation after Chem Hepatitis
Jun 4, 2003

5 year ago with CD4 = 500 I begun my therapy with 3TC+Zerit+Fortovase. Immediately my VL was undetectable and CD4 = 800-900 After 3 year because my Lipodistrophy I decided to change for Convibir + Viramune but I got Chemical Hepatitis so I decided to take cocktail vacation. After 2 year vacation with VL 55,000 and CD4 = 500 I am considering to reinitiate my treatment. Working 50 hours/week where concentration is required and having sleeping problems (Sustiva discarded) and allergic to Viramune. Looking for: Less toxicity - Less Lipodistrophy - Less neuropathy I was recommended to take Viread+Ziagen+3TC. Your opinion is very important to me. Best regards, Alex

Response from Dr. Henry

There is not much data on that combination. Though it may work fine I would consider re-starting treatment with a PI such as Kaletra. Once you are suppressed to < 50 copies I would be more comfortable then switching over to something like the Viread + Ziagen + 3TC you are interested in. 3-6 months of a Kaletra (or other boosted PI regimen) won't usually aggravate lipodystrophy much. KH



Previous
Risk of O.I. question.
Next
Kaletra/ Viread/Epivir combo

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement